| Catalog Number |
Y732H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Hernia (2240)
| Date of Event |
12/14/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported an animal underwent an unknown procedure on an unknown date and suture was used.Post-op, it was reported by the customer of further suture failure from the same lot number.Another patient herniated all her abdominal organs resulting in death.Unknown if device is available for return.Additional information has been requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information provided: thank you for keeping up on this issue.In response to your questions, yes the suture was broken in the two latter patients.End knots were still present with breakage of suture in between.I have been the person filing the report of issue and answering follow up questions to this email and to our mwi sales rep.My name is julianna borrayo and i am the office manager at shoshone veterinary hospital.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.